Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 3, Pages 437-456

Sample-path stability conditions for multiserver input-output processes

1University of Southern Maine, Department of Mathematics and Statistics, 96 Falmouth Street, Portland 04103, ME, USA
2University of North Carolina, Department of Operations Research, CB 3180, Smith Building, Chapel Hill 27599-3180, NC, USA

Received 1 April 1993; Revised 1 March 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Muhammad El-Taha, “Pathwise rate-stability for input-output processes,” Queueing Systems, vol. 22, no. 1-2, pp. 47–63, 1996. View at Publisher · View at Google Scholar
  • Muhammad El-Taha, Shaler Stidham, and Ravinder Anand, “Sample-path insensitivity of symmetric queues in discrete-time,” Nonlinear Analysis: Theory, Methods & Applications, vol. 30, no. 2, pp. 1099–1110, 1997. View at Publisher · View at Google Scholar
  • J. G. Dai, and J. H. Vande Vate, “The Stability of Two-Station Multitype Fluid Networks,” Operations Research, vol. 48, no. 5, pp. 721–744, 2000. View at Publisher · View at Google Scholar
  • Muhammad El-Taha, “A Sample-Path Condition for the Asymptotic Uniform Distribution of Clearing Processes,” Optimization, vol. 51, no. 6, pp. 965–975, 2002. View at Publisher · View at Google Scholar
  • M. Jonckheere, R.D. van der Mei, and W. van der Weij, “Rate stability and output rates in queueing networks with shared resources,” Performance Evaluation, vol. 67, no. 1, pp. 28–42, 2010. View at Publisher · View at Google Scholar